# SDR EIA2005236

- Difficulty date: October 8, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,258 hours, 20,133 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW LE NOSE SKIN WEB FOUND CRACKED AT LBS 1116 IB OF NR 1 PYLON.  REPLACED DEFECTIVE CRACKED RIB PER SRM 51-10-01, PG 9.
